Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Child has stomach pain, clammy hands, dizziness, fatigue. What is the issue?

My daughter (9) has had stomach pains, clammy hands on and off, dizziness also on an off fatigue and is quite pale. This is the second time this has happened, last time (almost a month ago) she got a high fever aprox 48 hours after first symptoms, spent a few nights in hospital with IV fluids and antibiotics. She was pale and fatigued with little to no appitite for the next few weeks. There were no answers at this time and it appears to be starting again. Any ideas?
Asked On : Fri, 19 Apr 2013
Answers:  1 Views:  74
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response
thanks for your quiry at HCM

it is mainly due to iron deficiency anaemia
does the menarche started
is the child having diffuse abdominal pain
and hows her blood pressure
any history of rash or joint pain
do her CBC, ESR, CRP
and let me know
wishing you a speedy recovery
take care
Answered: Sat, 27 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor